Bibliographie
Cours de l'institut Fourier, Tome 10 (1975) , p. 213-217
URL stable : http://www.numdam.org/item?id=CIF_1975__10__A6_0

Bibliographie

[1] - Modular Functions of One Variable. Lecture Notes in Mathematics Nos 320, 349, 350, 476, Springer (1973-1975).

[1a] - Atiyah M.F., Macdonald I.G. : Introduction to commutative algebra. Addison-Wesley (1969). MR 242802 | Zbl 0175.03601

[2] - Atkin A.O.L., Lehner J. : Hecke operators on Γ o (m). Math. Ann. n° 185, pp. 134-160 (1970). MR 268123 | Zbl 0177.34901

[2a] - Borevich Z.I., Shafarevich I.R. : Number Theory. Academic Press (1966). MR 195803 | Zbl 0145.04902

[3] - Cartan H. : Théorie élémentaire des fonctions analytiques d'une ou plusieurs variables complexes. Hermann (1961). MR 147623 | Zbl 0653.30001

[4] - Cassels J.W.S. : A note on the division values of (u). Proc. Cambridge Phil. Soc. n°45, pp. 167-172 (1949). MR 28358 | Zbl 0032.26103

[5] - Cassels J.W.S. : Diophantine equations with special reference to elliptic curves. Survey Article. Journ. London Math. Soc. n°41, pp. 193-291 (1966). MR 199150 | Zbl 0138.27002

[5a] - Cassels J.W.S., Fröhlich A. : Algebraic number theory. Academic Press (1967). MR 215665 | Zbl 0645.12001

[6] - Chow W.L. : The jacobian variety of an algebraic curve. American Journ. of Math. n°76, pp. 453-476 (1954). MR 61421 | Zbl 0056.14404

- Chow W.L. Remarks on my paper : The jacobian variety of an algebraic curve. Am. J. of Math. n°80, pp. 238-240 (1958). MR 94353 | Zbl 0082.14701

[6c] - Coates J., Wiles A. : On the conjecture of Birch and Swinnerton-Dyer (à paraître). Zbl 0359.14009

[6b] - Curtis C.W., Reiner I. : Représentation theory of finite groups and associative algebras. Interscience Publishers (1962). MR 144979 | Zbl 0131.25601

[6a] - Deligne P. : La conjecture de Weil (I). I.H.E.S. Publications Mathématiques n°43, pp. 273-307 (1974). Numdam | MR 340258 | Zbl 0287.14001

[6d] - Deligne P. , Serre J.P. : Formes modulaires de poids 1, Ann. Sc. de l ' E.N.S. , 4ème s., t.7, pp. 507-530 (1974). Numdam | MR 379379 | Zbl 0321.10026

[7] - Deuring M. : Die Typen der Multiplikatorenringe elliptischer Funktionenkörper. Abh. Math. Sem. Hamb. n°16, pp. 32-47 (1949). Zbl 0033.15901

[7a] - Deuring M. : Die Zetafunktionen einer algebraichen Kurve vom Geschlechte Eins, I, Nachr. Akad. Wiss Göttingen, pp. 85-94 (1953) MR 61133 | Zbl 0064.27401

- Deuring M. : Die Zetafunktionen einer algebraichen Kurve vom Geschlechte Eins, II, Nachr. Akad. Wiss Göttingen, pp.13-42 (1955) MR 70666 | Zbl 0064.27402

- Deuring M. : Die Zetafunktionen einer algebraichen Kurve vom Geschlechte Eins, III, Nachr. Akad. Wiss Göttingen, pp. 37-76 (1956) MR 79611 | Zbl 0074.03301

- Deuring M. : Die Zetafunktionen einer algebraichen Kurve vom Geschlechte Eins, IV, Nachr. Akad. Wiss Göttingen, pp. 55-80 (1957). MR 89227 | Zbl 0105.03004

[8] - Dieudonné J. : Cours de Géométrie algébrique. Presses Universitaires de France (1974). Zbl 1092.14500

[8a] - Fontaine J.M. : Groupes finis commutatifs sur les vecteurs de Witt. C.R.Acad. Sc. Paris, t.280, pp. 1423-25 (1975). MR 374153 | Zbl 0331.14023

[9] - Fricke R. : Die Elliptischen Funcktionen und ihre Anwendungen. Teubner, Leipzig, Berlin (1916-1922). JFM 46.0599.02

[10] - Fröhlich A. : Formal groups. Lecture Notes in Math. n°74, Springer (1968). MR 242837 | Zbl 0177.04801

[11] - Fulton W. : Algebraic curves. Math. Lecture Notes. Benjamin (1969). Zbl 0181.23901

[12] - Gunning R.C. : Lectures on modular forms. Annals of Math. Studies n°48. Princeton University Press (1962). MR 132828 | Zbl 0178.42901

[13] - Güntzer A. : Zur Funktionentheorie einer Veränderlichen über einem vollständigen nichtarchimedischen Grundkörper. Archiv. d. Math. n°17, pp. 415-431 (1966). MR 201655 | Zbl 0166.05902

[14] - Hecke E. : Mathematische Werke. Herausgegeben im Auftrage der Akademie der Wissenschaften zu Göttingen. Vandenhoeck & Ruprecht (1970). MR 371577 | Zbl 0205.28902

[15] - Igusa J.I. : Kroneckerian model of fields of elliptic modular functions. Amer. J. of Math. n°81, pp. 561-577 (1959). MR 108498 | Zbl 0093.04502

[16] - Joly J.R. : Equations et variétés algébriques sur un corps fini. L'enseignement Math. n°19, pp. 1-117 (1973). Zbl 0282.14005

[16b] - Joly J.R. : Evaluation de L(1,χ). Séminaire de Théorie des Nombres de Grenoble (1975-76) (à paraître).

[16a] - Lang S. : Algebra. Addison-Wesley (1965). MR 197234 | Zbl 0848.13001

[17] - Lang S. : Algebraic number theory. Addison-Wesley (1970). MR 282947 | Zbl 0211.38404

[18] - Lang S. : Elliptic functions. Addison-Wesley (1973). MR 409362 | Zbl 0316.14001

[19] - Li W. : Newforms and functional equations. Math. Ann. n°212, pp. 285-315 (1975). MR 369263 | Zbl 0278.10026

[19a] - Mazur B. : Arithmétique des courbes elliptiques sur les corps cyclotomiques. Notes de J.F. Boutot. Conférences données à la Faculté des Sciences d'Orsay (1970).

[20] - Mazur B. : Rational points of abelian varieties with values in towers of number fields. Invent. Math. n°18, pp. 183-266 (1972). MR 444670 | Zbl 0245.14015

[21] - Mazur B. : Modular curves and the Eisenstein ideal (à paraître aux Public. Math. de l'I.H.E.S.). Numdam | Zbl 0394.14008

[22] - Mazur B., Serre J.P. : Points rationnels des courbes modulaires. Sém. Bourbaki n°469 (1975). Numdam | Zbl 0346.14013

[23] - Mazur B., Swinnerton-Dyer H.P.F. : Arithmetic of Weil curves, Invent. Math. n°25, pp. 1-61 (1974). MR 354674 | Zbl 0281.14016

[23a] - Mumford D. : Abelian varieties. Tata institute for fundamental research, Bombay (1970). MR 282985 | Zbl 0583.14015

[24] - Neron A. : Modèles minimaux des variétés abéliennes sur les corps locaux et globaux. Public. Math, de l'I.H.E.S. n°21 (1964). Numdam | MR 179172 | Zbl 0132.41403

[25] - Ogg A.P. : Elliptic curves and wild ramification. Amer. J. of Math. n°89, pp. 1-21 (1967). MR 207694 | Zbl 0147.39803

[26] - Ogg A.P. : Modular forms and Dirichlet series. Benjamin (1969). MR 256993 | Zbl 0191.38101

[27] - Ogg A.P. : Rational points on certain elliptic modular curves. Proc. Symp. Pure Math. n°24, pp. 221-231, A.M.S., Providence (1973). MR 337974 | Zbl 0273.14008

[28] - Ogg A.P. : Hyperelliptic modular curves. Bull. Soc. Math. de France n°102, pp. 449-462 (1974). Numdam | MR 364259 | Zbl 0314.10018

[29] - Raynaud M. : Spécialisation du foncteur de Picard. Publ. Math. I.H.E.S. n°38, pp. 27-76 (1970). Numdam | MR 282993 | Zbl 0207.51602

[30] - Ribet K. : Endomorphisms of semi-stable abelian varieties over number fields. Ann. of Math. n°101, pp. 555-562 (1975). MR 371903 | Zbl 0305.14016

[31] - Robert A. : Elliptic curves. Lect. Notes in Math. n°326. Springer (1973). MR 352107

[32] - Roquette P. : Analytic theory of elliptic functions over local fields. Hamb. Math. Einzelschriften, Neue Folge n°1. Vandenhoeck und Ruprecht in Göttingen (1970). MR 260753 | Zbl 0194.52002

[33] - Samuel P. : Théorie algébrique des nombres. Hermann (1971). Zbl 0239.12001

[34] - Scherk P. : Topics in the theory of elliptic functions. Kingston, Queen's University (1967). MR 213615 | Zbl 0145.31902

[35] - Serre J.P. : Groupes algébriques et corps de classes. Hermann (1959). MR 103191 | Zbl 0718.14001

[36] - Serre J.P. : Corps locaux, 2ème édition. Hermann (1968). MR 354618

[37] - Serre J.P. : Abelian -adic representations and elliptic curves. Benjamin (1968). MR 263823 | Zbl 0186.25701

[38] - Serre J.P. : Cours d'arithmétique. Presses Universitaires de France (1970). MR 255476 | Zbl 0376.12001

[39] - Serre J.P. : Propriétés galoisiennes des points d'ordre fini des courbes elliptiques. Invent. Math. n° 15, pp.259-331 (1972). MR 387283 | Zbl 0235.14012

[40] - Serre J.P. : Valeurs propres des endomorphismes de Frobenius (d'après P. Deligne). Sém. Bourbaki n°446 (1974). Numdam | Zbl 0331.14013

[41] - Serre J.P., Tate J. : Good reduction of abelian varieties. Ann. of Math. n°88, pp.492-517 (1968). MR 236190 | Zbl 0172.46101

[42] - Shafarevitch I. R. : Lectures on minimal models and birational transformations. Tata Institute, Bombay (1966).

[42a] - Shimura G. : Reduction of algebraic varieties with respect to a discrete valuation of the basic field. Amer. J. of Math. n°77, pp.134-176 (1955). MR 66687 | Zbl 0065.36701

[43] - Shimura G. : Introduction to the arithmetic theory of automorphic functions. Iwanami Shoten and Princeton University Press (1971). MR 314766 | Zbl 0872.11023

[44] - Shimura G., Taniyama Y. : Complex multiplication of abelian varieties. Math. Soc. of Japan n°6 (1961). MR 125113 | Zbl 0112.03502

[45] - Siegel C.L. : Topics in advanced number theory. Tata Institute, Bombay (1961).

[46] - Swinnerton-Dyer H.P.F. : Analytic theory of abelian varieties. London Math. Soc. Lecture Notes Series n°14. Cambridge University Press (1974). MR 366934 | Zbl 0299.14021

[47] - Tate J. : The arithmetic of elliptic curves. Invent. Math. n°23, pp. 179-206 (1974). MR 419359 | Zbl 0296.14018

[48] - Velu J. : Quelques aspects de la théorie des courbes elliptiques. Sém. de Théorie des Nombres, Université de Bordeaux I (1970-71). Numdam | Zbl 0277.14012

[49] - Velu J. : Courbes elliptiques sur 𝐐 ayant bonne réduction en dehors de (11). C.R. Acad. Sc. Paris, pp.73-75 (1971). MR 316457 | Zbl 0225.14013

[50] - Velu J. : Isogénies entre courbes elliptiques. C.R.Acad. Sc. Paris, pp. 238-241 (1971). MR 294345 | Zbl 0225.14014

[51] - Wada H. : A table of Hecke operators, II. Proc. Japan Acad. n°49, pp. 380-384 (1973). MR 379378 | Zbl 0273.10019

[52] - Weil A. : Courbes algébriques et variétés abéliennes. Hermann (1971). Zbl 0208.49202

EGA - Grothendieck A. , Dieudonné J. : Eléments de géométrie algébrique. Publ. Math. de l'I.H.E.S. Numdam | Zbl 0122.16102

SGA - Séminaire de Géométrie algébrique du Bois-Marie, dirigé par A. Grothendieck. Springer.